# SDR AALA201705199016

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 25,013 hours, 9,812 cycles
- System (JASC): 3400 · Navigation System
- Part: Air Data Module
- Part number: 46502003030316
- Part serial: 2586
- Condition: Faulty
- Location: Cockpit
- Part time: 208 hours, 85 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A LOSS OF CAPTAIN'S INSTRUMENTS AND WEATHER RADAR.  AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REPLACED AIR DATA UNIT.  AIRCRAFT WAS GROUNDED.
